Glad to help!
Great ideas about moving furniture and bedding colors, you two!
Right now, I can't really move the furniture, but I wonder if switching some of it out for different stuff/different colors would be a good idea. My bedroom is black, white, gray, and some yellow, but mostly black and gray.
I love these ideas so much! Any excuse to try to redecorate is okay with me.
About the multivitamins: some people are sensitive to certain B vitamins and they may cause sleep disruptions/too much energy, though I don't know if all doctors and pharmacists agree about it. I figure it's just not good to risk it just because I covet good sleep. If you haven't had any problems then keep doing what you're doing!
I know I can't take anything with B6 in it, as long as I'm taking the multivitamin. Several years ago, I was having more trouble than usual getting any sleep because I kept waking up every hour or so, so I was taking melatonin every day--a previous sleep doctor had recommended it as an alternative to sedatives, because I hate the side effects of the sedatives. Anyway, I wasn't as careful as I usually am in purchasing my melatonin, and after a couple of days, my legs started to twitch. I figured it was effects of the sleep deprivation and kept taking the melatonin. The next day, my arms were twitching, too. The day after that, my head started twitching as well, and there was NO WAY I was going to get any sleep. Finally took a look at the melatonin I'd purchased and discovered it also contained B6. A bit of research revealed that a B6 overdose was likely the cause of the twitching. Stopped taking it, and within a day or two the twitching had stopped. Bought another bottle of melatonin, and made absolutely sure that time that it had no B6 or any other "active ingredients" than melatonin ... and never had that problem again! But I honestly never thought about the fact that my multivitamin contains B6. While I'm not taking anything ELSE that contains B6 and, therefore, not suffering the "overdose" twitching effect, it might still be affecting my sleep.
I just never even thought about it. I think I'll do a little research and see if there's anything out there about taking them the same time as I take the Nuvigil. If I can't find anything, I'll wait 'til my followup with the neurologist before I change it.
Thank you, dormir!